Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Pain While Urinating Every 2 Days?
|estellathompson - Sat May 09, 2009 1:36 pm||
Hi. Recently I started the DEPO shot and since then my boyfriend has been ejaculating inside me since theres no risk of pregnancy anymore. But since he started doing this, I've had pain while urinating. I've had severe UTI's before and its usually every time I pee every day it hurts. This is different. Its like every other to every 2 days I'll pee and it feels like razor blades. It hurts for a couple of hours afterwards then goes away for another day or two. Then it starts again. I went to planned parenthood two days ago and my urine showed a slight UTI infection so since then I have been taking Bactrim. Today I woke up and peed and Im in severe pain once again. I had an annual done before I started the DEPO and everything came up fine. I called planned parenthood today and spoke to someone and they said it may be an abrasion, a cut, herpes, etc. I have an appt scheduled for monday but Im freaking out here. I was with the same guy for 2 years and have been with my new boyfriend for 4 months. He has no symptoms of any kind of STD and like I said my pap came up normal. I have no sores or anything going on the outside of my vagina. But when I look inside it looks like my vagina might be a little swollen and red. Any ideas what could be causing this? Im going out of mind.
|Debbie Miller, RN - Mon May 25, 2009 10:26 pm||
After you complete the Bactrim prescription you should return to see your doctor to be sure the infection is gone. These can cause a great deal of pain but I know of nothing about the Depo that would cause this, nor am I aware of any condition with a pattern of alternate day pain. I assume this is just coincidental.
If there is some trauma, such as a cut, resting the area for a week or so should result in improvement. When Planned Parenthood gave these suggestions as to possible cause of pain, I'm sure they were just grasping at any possible cause - not implying that you have a sexually transmitted infection.
When you see your doctor again, you could request a screening for such infections. Many people find the peace of mind is worth it, even when the risk is low.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.